# SDR ASAA9540031

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - FLT 385 - CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM OAK.  USED OVERRIDE TO RETRACT GEAR.  FOUND LATCH AND PRESS WARNING CIRCUIT BREAKER TRIPPED.  RESET BREAKER.  LANDED WITHOUT INCIDENT.  PERFORMED MAIN GEAR EXTENSION/RETRACTION TEST AND UNABLE TO DUPLICATE PROBLEM.  CYCLED GEAR SEVERAL TIMES AND OPERATED NORMALLY.  (M)
